MathSciNet Relay Station
MathSciNet bibliographic data
MR1451797 (98k:33030) 33D10 (05A19 11P83)
Ewell, John A. A note on a Jacobian identity. Proc. Amer. Math. Soc. 126 (1998), no. 2, 421–423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement